MathSciNet Relay Station
MathSciNet bibliographic data
MR1501262 13P05
Dines, Lloyd L. A theorem on the factorization of polynomials of a certain type. Trans. Amer. Math. Soc. 26 (1924), no. 1, 17–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement